# SDR SWIA200820330

- Difficulty date: November 8, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 15,705 hours, 13,583 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6038 - "SMOKE TOILET" MESSAGE AFTER TAKEOFF.  REPLACED RIGHT ACM.
